# SDR USAA2010060191049

- Difficulty date: May 9, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5311278520301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - MAJOR REPAIR - LEVEL 2 CORROSION ON TOP OF AFT SHEAR WEB BETWEEN FR20 TO FR24, -Y1732.  REPLACED AFT SHEAR WEB BETWEEN FR20 TO FR24, -Y1732 IAW A319 SRM 53-11-14 & 53-72-11.
